Page 1 of 41 12311 ... LastLast
Results 1 to 10 of 404

Thread: blip again, wish it would stop!

  1. #1
    Join Date
    Dec 2009
    Posts
    5,146

    blip again, wish it would stop!

    Hi,

    i'm been on cit, for 2 years, side effects are still on going shaking and dizzyness, I started on cit in 2004 for 2 years, started at 20mg eventually up to 60mg, cause of my panic attacks, anxiety plus severe depression, cause the dr says they were not working for me, he changed them and put me onto Venafaxine, which cause me to get really worse, very suicidal, I was on them for about 1 year, then I was put back on cit, and since then still have the shakes and the dizzyness. I did not have the shakes or the dizzyness before starting cit all those years ago, though when the dr stop and change from cit to Venafaxine, the shakes and the dizzyness had stopped. since being back on the cit 20mg eventually up to 60mg, in Jan 09, dr reduced to 20mg to help lessen the shakes, though I still have the shakes and the dizzyness. though when I change over to different meds, i have no affects from with drawel. I have lots of blips, plus I go for counseling every week. since being on cit, I have no motivation, though I'm working on trying to keep postitive, very hard, when it's a fighting battle in my mind. right now I working on staying out of hospital this Jan 2010. I hope so, though I've started to wobble again. wish it would stop.



    Yvonne

  2. #2
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,281

    Re: blip again, wish it would stop!

    I think it's time you visited your doctor again Yvonne, because it sounds as though you need to have your meds looked at again. There are meds that can be prescribed to help reduce the tremor if your doctor thinks you should remain on citalopram, but it sounds as though you need the higher dose.

    I don't know if you've been on any other meds apart from venlafaxine and citalopram but there are many more that you could try.

    Have a word with your doctor and I hope you feel better soon.

  3. #3
    Join Date
    Dec 2009
    Posts
    5,146

    Re: blip again, wish it would stop!

    Hi Melancholia77,

    Thank you, I will go and see my dr again, he was going to change my meds when I was at 60mg of cit, then he changed his mind. in the hospital one dr says that my med were to change, then another says no. I will go and see the dr again. I never understood why they changed their mind.

    I will keep you posted.

    Yvonne

  4. #4
    Join Date
    May 2008
    Posts
    266

    Re: blip again, wish it would stop!

    Hi Melancholia yes I echo the above posters advice - go and see your doctor you should not have to go through this x

  5. #5
    Join Date
    Dec 2009
    Posts
    5,146

    Smile Re: blip again, wish it would stop!

    Hi,

    I went to see my Dr, she is taking me of citalopram, and starting me on a different tablet next week. I stopped the cilalopram today. I keep you posted how thing go. thank you for your support and advice.

    Yvonne

  6. #6
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,281

    Re: blip again, wish it would stop!

    Wish you luck Yvonne. Let us know how you get on. You'll get there in the end ...
    __________________
    KK

    Never Surrender, Comrade

  7. #7
    Join Date
    Dec 2009
    Posts
    5,146

    Re: blip again, wish it would stop!

    Hi Melancholia77,

    Since being off Cit, I have had a great week, got my motivation back, no more dizziness and no more shaking. I talked with my dr, she says not going to put me on anything at present, she is going to keep an eye on this, to see how things go. I am on Trazadone, which helps me to sleep in the evening, the dr and I think Trazadone is doing a bit more than helping me to sleep, like helping my mood to positive. my dr is pleased with my moods and that I have had a great week. I let you know how things go.

    Yvonne

  8. #8
    Join Date
    Mar 2009
    Posts
    3,677

    Re: blip again, wish it would stop!

    I was going to recommend you wean yourself off cit and try something else. There are loads of medications out there. Just because cit isn't for you doesn't mean something else wouldn't work.

    Depression and anxiety can be cyclical, so you feel better for a week, then have a blip for a week and so on. I'm still investigating why this happens. If you are on the right dose of the right med you should find the blips decline dramatically.
    __________________
    Citalopram Survival Guide
    Inositol Survival Guide

    What would you do if you weren't afraid?

    I drew the line between hope and despair, and the line will hold.

    "Forth now, and fear no darkness!"

  9. #9
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,281

    Re: blip again, wish it would stop!

    Quote Originally Posted by yvonne_uk_98 View Post
    Hi Melancholia77,

    Since being off Cit, I have had a great week, got my motivation back, no more dizziness and no more shaking. I talked with my dr, she says not going to put me on anything at present, she is going to keep an eye on this, to see how things go. I am on Trazadone, which helps me to sleep in the evening, the dr and I think Trazadone is doing a bit more than helping me to sleep, like helping my mood to positive. my dr is pleased with my moods and that I have had a great week. I let you know how things go.

    Yvonne
    Great news Yvonne! Trazodone is definitely a good option if SSRIs don't agree with you. I'm surprised doctors don't prescribe it more often as it can help a lot with sleep, anxiety and depression. And it can apparently increase dopamine too, thus helping with problems like tremors that SSRIs can cause.

    I think it's wise of your doctor not to try anything else and see how it goes with the trazodone.

    Very pleased for you
    __________________
    KK

    Never Surrender, Comrade

  10. #10
    Join Date
    Dec 2009
    Posts
    5,146

    Re: blip again, wish it would stop!

    Hi

    Thank you for your support and advice, this web site is awesome and is very helpful.
    thank you for being very helpful. I appreciate this thanks

Page 1 of 41 12311 ... LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Blippidy Blip Blip! 2nd time citalopram, 13th week!
    By Asha1979 in forum Citalopram / Celexa
    Replies: 15
    Last Post: 05-04-09, 17:36
  2. Is it just a blip?
    By cl13 in forum Citalopram / Celexa
    Replies: 0
    Last Post: 26-08-08, 09:36
  3. Should just stop reading full stop!
    By Janieb in forum Health Anxiety
    Replies: 10
    Last Post: 14-04-08, 08:37
  4. Please help me through this blip
    By wendy in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 19
    Last Post: 17-05-06, 07:52
  5. blip
    By LisaS in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 16
    Last Post: 24-05-05, 03:45

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •